# SDR 96ZZZX570

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Module
- Part number: 5483766
- Condition: Failed
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MSP - FLT 417 - UPON ARRIVAL, FLIGHT CREW REPORTED AN ACRID ODOR AND SMOKE IN THE CABIN.  ODOR AND SMOKE CLEARED WHEN LEFT PACK WAS TURNED OFF.  MAINTENANCE REPLACED THE CABIN TEMPERATURE MODULE AND SYSTEM CHECKED OKAY.
